# SDR 20010531CW001

- Difficulty date: May 7, 2001
- Submitted: May 31, 2001
- Operation: General aviation
- Aircraft: N144HA
- Make and model: Hiller UH-12E
- Aircraft serial: HA3044
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 5320003
- Condition: Delaminated
- Location: Main Rotor
- Part time: 538 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER DELAMINATION NO SIGNS OF CORROSION OR IMPACT WHICH MIGHT CAUSE DELAMINATION.  CAUSE UNKNOWN
